Colorado, 2010Winter Storm in Colorado, March 19 to 20, 2010
March 19 to 20, 2010 · NWS PUB · 17 events in 17 counties and zones
A winter storm produced heavy snow over a large portion of southern Colorado. and Colorado City (Pueblo County).
Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 17
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A winter storm produced heavy snow over a large portion of southern Colorado. Some of the higher reported snow totals include 6 to 9 inches in and around Leadville (Lake County)...Salida ...Monarch Pass and Buena Vista (Chaffee County)...South Fork (Mineral County)...Del Norte (Rio Grande County)...Monument and Black Forest (El Paso County)...Walsenburg (Huerfano County)...and Trinidad (Las Animas County).|Around a foot of snow fell near Florissant (Teller County)...Maysville (Chaffee County)...and Colorado City (Pueblo County). Finally...16 to 18 inches of snow was noted near the communities of Crestone (Saguache County)...and Beulah and Rye (Pueblo County). Across the higher terrain...in excess of 8 inches of snow fell.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Mar 18, 8:27 PM MST, 7 hours 33 minutes earlier.
Area forecast discussion, Mar 18, 8:27 PM MST, 7 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
927 PM MDT THU MAR 18 2010
.UPDATE...
HAVE UPDATED HEADLINES TO UPGRADE THE ADVISORY FOR THE SAN JUANS
AND LA GARITAS TO A WARNING. 00Z NAM CONTINUES TO TREND FOR MORE
QPF WITH NE WINDS AFFECTING THE ERN SLOPES THRU FRI NIGHT. SPOTS
LIKE CREEDE...S FORK ETC COULD PICK UP SOME DECENT SNOW TOTALS WITH
THIS SYSTEM...POSSIBLY A FOOT OR MORE...SO HAVE GONE AHEAD WITH THE
UPGRADE. LATEST GUIDANCE NOT AS WET FOR NRN EL PASO BUT STILL THINK
WARNING IS JUSTIFIED THERE....PARTICULARLY WITH STRONG WINDS
EXPECTED. CURRENTLY SEEING GUSTS IN THE 40 MPH RANGE HERE AT
KPUB...SO THIS FRONT OBVIOUSLY MEANS BUSINESS. HAVE ALSO ADJUSTED
TIMING SLIGHTLY AS IT LOOKS LIKE THE BULK OF THE HEAVIER SNOW WILL
ARRIVE A BIT LATER...PROBABLY MID MORNING TO MID AFTERNOON FOR NRN
EL PASO. SHOULD BE A ROUGH DAY OF DRIVING ON I-25 BOTH N AND S. ROSE
&&
.PREV DISCUSSION... /ISSUED 439 PM MDT THU MAR 18 2010/
UPDATE...
CURRENTLY WORKING ON AN UPDATED SET OF GRIDS AND HIGHLIGHTS. WILL
ESSENTIALLY BE CONVERTING ALL WINTER STORM WATCHES TO
ADVISORIES...AS IT LOOKS LIKE IT WILL BE DIFFICULT TO GET WARNING
CRITERIA SNOWFALL (6 PLUS INCHES) OVER THE PLAINS AND SAN LUIS
VALLEY. WILL ALSO ADJUST THE END TIMES OF ALL HIGHLIGHTS TO 12Z
SAT. CURRENT SET OF WARNINGS OVER THE MOUNTAINS/HIGHER TERRAIN WILL
BE LEFT UNCHANGED. ZONE BREAKOUT FOR THE NEW HIGHLIGHTS IS AT THE
BOTTOM OF THIS AFD...WILL TRY TO GET NEW WSW PRODUCT OUT ASAP.
10/44
PREV DISCUSSION... /ISSUED 321 PM MDT THU MAR 18 2010/
SHORT TERM...
(TONIGHT AND FRIDAY)
WARM DRY WEATHER WILL GIVE AWAY TO COLD SNOWY WEATHER BY LATE TONIGHT
AS A COLD FRONT PUSHES SOUTHEAST ACROSS COLORADO. STRONG GUSTY
WINDS ARE EXPECTED OVER THE EASTERN PLAINS AS THE FRONT PASSES THE
PALMER DIVIDE AFTER MIDNIGHT. SNOW WILL DEVELOP AND SPREAD ACROSS
THE CENTRAL MOUNTAINS...AND DOWN THE EASTERN MOUNTAINS AND INTO
THE PLAINS AS WINDS SHIFT TO THE NORTHEAST LATE TONIGHT. SHARPLY
COLDER TEMPERATURES ARE EXPECTED LATE TONIGHT AND FRIDAY...WITH
SNOW SPREADING ACROSS THE MOUNTAINS...AND ACROSS THE EAST FACING
SLOPES.
SUBSTANTIAL MOISTURE ACCOMPANIES THIS STORM...WITH SOME AREAS OF
THE HIGHER MOUNTAINS EXPECTED TO RECEIVE IN EXCESS OF A FOOT OF
SNOW...AND 6 INCH OR GREATER AMOUNTS IN OTHER AREAS OF THE HIGH
COUNTRY. STRONG GUSTY WINDS ACCOMPANYING THE SYSTEM WILL CAUSE LOCAL
AREAS OF BLOWING AND DRIFTING SNOW...REDUCING VISIBILITIES AT TIMES.
SNOW ON THE WARM ROAD SURFACES TONIGHT WILL MELT...THEN
REFREEZE...MAKING HAZARDOUS TRAVEL CONDITIONS ACROSS MOST OF THE
AREA.
HIGH TEMPERATURES ACROSS THE AREA ARE EXPECTED TO DROP ABOUT 30
DEGREES FRIDAY. -JKH-
LONG TERM...
(FRIDAY NIGHT THROUGH THURSDAY)
.SIGNIFICANT SNOW EVENT POSSIBLE OVER PORTIONS OF THE CWFA FROM
FRIDAY INTO EARLY SATURDAY MORNING...
ACTIVE METEOROLOGICAL PATTERN CONTINUES DURING THE LONG TERM WITH
UNSETTLED CONDITIONS CONTINUING FROM FRIDAY NIGHT INTO EARLY SATURDAY
MORNING AND THEN AGAIN FROM LATER TUESDAY INTO WEDNESDAY EVENING.
LONGER TERM METEOROLOGICAL ISSUES INCLUDE BUT ARE NOT LIMITED TO
SNOW AMOUNTS...WINDS AND TEMPERATURES. RECENT COMPUTER SIMULATIONS
INDICATE THAT UPPER WAVE MOVING INTO CENTRAL COLORADO AT 00Z
SATURDAY WILL PUSH INTO THE TEXAS PANHANDLE REGION BY 12Z SATURDAY
BEFORE CLOSING OFF AND DEEPENING OVER FAR NORTH-CENTRAL TEXAS BY
00Z SUNDAY.
HAVE ISSUED/CONTINUED NUMEROUS WINTER WEATHER HIGHLIGHTS OVER SOUTHERN
COLORADO FROM FRIDAY NIGHT INTO EARLY SATURDAY MORNING WITH
MANY LOCATIONS HAVING THE POTENTIAL OF EXPERIENCING SEVERAL
INCHES OF SNOW. HEAVIEST SNOW SHOULD BE NOTED(ESPECIALLY FROM
FRIDAY INTO FRIDAY NIGHT) OVER LARGE SECTIONS OF THE SAN JUAN
MOUNTAINS...THE CENTRAL MOUNTAINS...THE SANGRE DE CRISTO
MOUNTAINS...THE WET MOUNTAINS...THE PIKES PEAK/TELLER COUNTY
REGION AND NORTHERN EL PASO COUNTY. AT THIS JUNCTURE...LOCALIZED
SNOW TOTALS IN EXCESS OF 20 INCHES WILL BE POSSIBLE WITH THIS
EVENT...ESPECIALLY OVER THE HIGHER MOUNTAINS AND SELECT FAVORED
EASTERN/NORTHEASTERN TERRAIN AREAS. IN ADDITION TO THE
SNOW...MAXIMUM TEMPERATURES ON SATURDAY SHOULD RUN SOME 20F TO
30F BELOW MID-MARCH CLIMATOLOGICAL AVERAGES(ESPECIALLY EASTERN
SECTIONS) ALSO...MINIMUM TEMPERATURES FOR BOTH SATURDAY AND SUNDAY
MORNING SHOULD RUN SOME 5F TO 15F BELOW MID-MARCH CLIMATOLOGICAL
AVERAGES MOST AREAS. IN ADDITION...GUSTY NORTH TO NORTHEAST WINDS
ARE ANTICIPATED(ESPECIALLY EASTERN SECTIONS) FROM FRIDAY NIGHT
INTO SUNDAY.
A BREAK IN THE PRECIPITATION ACTION OVER THE MAJORITY OF THE CWFA SHOULD
THEN OCCUR FROM SATURDAY NIGHT INTO TUESDAY MORNING BEFORE NEXT
SYSTEM GENERATES ANOTHER ROUND OF UNSETTLED WEATHER(IN THE FORM OF
INCREASED PRECIPITATION CHANCES...INCREASED WINDS AND COOLER
TEMPERATURES) FROM LATER TUESDAY INTO WEDNESDAY EVENING. STILL A
BIT EARLY...HOWEVER LOCALIZED HEAVY SNOW WILL ALSO BE POSSIBLE
WITH THIS SYSTEM. WFO PUEBLO WILL CONTINUE TO MONITOR CLOSELY.
FINALLY...COOLEST LONG TERM MAXIMUM TEMPERATURES SHOULD BE NOTED
SATURDAY...WHILE WARMEST MAXIMUM TEMPERATURES SHOULD OCCUR BY
NEXT MONDAY AND TUESDAY.
(77JK)
AVIATION...
EXPECT VFR CONDITIONS AT THE THREE TAF SITES THIS EVENING. AT KCOS
AFTER 09Z TONIGHT...THERE IS A GOOD CHANCE THAT WE WL SEE IFR CIGS
WITH SOME SNOW SHOWERS IN THE VCNTY. AT KPUB CIGS WL LIKELY BECOME
MVFR AFTER 13Z FRIDAY WITH SNOW SHOWERS. SHOULD CONTINUE TO SEE VFR
CONDITIONS AT KALS THRU THE NIGHT...BECOMING IFR AFTER 16Z TO 18Z
FRIDAY WITH SNOW SHOWERS. CONTINUING MVFR TO IFR THROUGH EARLY
SATURDAY AT ALL SITES. -JKH-
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 3 AM FRIDAY TO 6 AM MDT SATURDAY FOR
COZ058>061-063-081-082-084.
WINTER STORM WARNING FROM 6 AM FRIDAY TO 6 AM MDT SATURDAY FOR
COZ062-066>068-072>080-083.
WINTER WEATHER ADVISORY FROM 9 AM FRIDAY TO 6 AM MDT SATURDAY
FOR COZ064-065-069>071-085>088-093-094.
WINTER WEATHER ADVISORY FROM 2 PM FRIDAY TO 6 AM MDT SATURDAY
FOR COZ099.
&&
44/44
Hazardous weather outlook, Mar 18, 6:01 AM MST, 21 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
701 AM MDT THU MAR 18 2010
COZ058>089-093>099-191315-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
701 AM MDT THU MAR 18 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...TODAY AND TONIGHT
AS A STORM SYSTEM MOVES INTO THE STATE TONIGHT AND DROPS A COLD
FRONT THROUGH THE SOUTHEAST PLAINS...SNOW WILL SPREAD ACROSS MANY
MOUNTAIN LOCATIONS AND THE HIGH VALLEYS OF LAKE AND CHAFFEE
COUNTIES...AND NORTHERN EL PASO COUNTY. A FEW INCHES OF SNOW CAN BE
EXPECTED OVER THE CENTRAL MOUNTAINS BY MORNING. SOME LIGHT
ACCUMULATIONS...GENERALLY UNDER TWO INCHES...WILL ALSO BE POSSIBLE
OVER PIKES PEAK AND TELLER COUNTY...AND POSSIBLY NORTHERN EL PASO
COUNTY...AND THE SOUTHWEST MOUNTAINS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
HEAVY SNOW WILL BE POSSIBLE ACROSS ALL OF THE MOUNTAINS AND I-25
CORRIDOR FRIDAY AND FRIDAY NIGHT. SIGNIFICANT ACCUMULATIONS WILL
BE POSSIBLE...ESPECIALLY AREAS ABOVE 6000 FEET. THE EAST FACING
SLOPES OF THE MOUNTAINS ADJACENT TO THE PLAINS WILL RECEIVE THE
HEAVIEST SNOW...WITH ACCUMULATIONS OF 10 TO 20 INCHES POSSIBLE.
ANOTHER WEATHER SYSTEM WILL MOVE ACROSS THE REGION BY MID WEEK AND
WILL BRING A CHANCE OF RAIN AND SNOW TO THE REGION.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY TONIGHT OVER THE CENTRAL MOUNTAINS...AND WILL BE POSSIBLE
LATE TONIGHT OVER PIKES PEAK AND TELLER COUNTY...PORTIONS OF NORTHER
EL PASO COUNTY AND THE SOUTHWEST MOUNTAINS.
28/34
Winter Storm, La Garita Mountains Above 10000 Ft
- When
- March 19, 4:00 AM MST to March 20, 3:00 AM MST
- Where
- La Garita Mountains Above 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.778, -106.530 (the zone’s center; the record gives no point)
Winter Storm, Eastern San Juan Mountains Above 10000 Ft
- When
- March 19, 4:00 AM MST to March 20, 3:00 AM MST
- Where
- Eastern San Juan Mountains Above 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.484, -106.500 (the zone’s center; the record gives no point)
Winter Storm, Eastern Lake County / Western Mosquito Range Above 11000 Ft
- When
- March 19, 6:00 AM MST to 11:00 PM MST
- Where
- Eastern Lake County / Western Mosquito Range Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.202, -106.345 (the zone’s center; the record gives no point)
Winter Storm, Eastern Sawatch Mountains Above 11000 Ft
- When
- March 19, 6:00 AM MST to 11:00 PM MST
- Where
- Eastern Sawatch Mountains Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.677, -106.274 (the zone’s center; the record gives no point)
Winter Storm, Western Chaffee County Between 9000 & 11000 Ft
- When
- March 19, 6:00 AM MST to 11:00 PM MST
- Where
- Western Chaffee County Between 9000 & 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.747, -106.194 (the zone’s center; the record gives no point)
Winter Storm, Eastern Chaffee County / Western Mosquito Range Above 9000 Ft
- When
- March 19, 6:00 AM MST to 11:00 PM MST
- Where
- Eastern Chaffee County / Western Mosquito Range Above 9000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.747, -106.194 (the zone’s center; the record gives no point)
Winter Storm, Teller County / Rampart Range Above 7500 Ft / Pikes Peak Between 7500 & 11000 Ft
- When
- March 19, 6:00 AM MST to March 20, 11:00 PM MST
- Where
- Teller County / Rampart Range Above 7500 Ft / Pikes Peak Between 7500 & 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.729, -105.043 (the zone’s center; the record gives no point)
Winter Storm, Pikes Peak Above 11000 Ft
- When
- March 19, 6:00 AM MST to March 20, 11:00 PM MST
- Where
- Pikes Peak Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.857, -104.844 (the zone’s center; the record gives no point)
Winter Storm, Northern El Paso County / Monument Ridge / Rampart Range Below 7500 Ft
- When
- March 19, 6:00 AM MST to March 20, 11:00 PM MST
- Where
- Northern El Paso County / Monument Ridge / Rampart Range Below 7500 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.832, -104.526 (the zone’s center; the record gives no point)
Winter Storm, Central Chaffee County Below 9000 Ft
- When
- March 19, 7:00 AM MST to 11:00 PM MST
- Where
- Central Chaffee County Below 9000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.747, -106.194 (the zone’s center; the record gives no point)
Winter Storm, Northern Sangre de Cristo Mountains Between 8500 & 11000 Ft
- When
- March 19, 7:00 AM MST to March 20, 3:00 AM MST
- Where
- Northern Sangre de Cristo Mountains Between 8500 & 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.992, -105.637 (the zone’s center; the record gives no point)
Winter Storm, Northern Sangre de Cristo Mountains Above 11000 Ft
- When
- March 19, 7:00 AM MST to March 20, 3:00 AM MST
- Where
- Northern Sangre de Cristo Mountains Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.867, -105.544 (the zone’s center; the record gives no point)
Winter Storm, Southern Sangre de Cristo Mountains Between 7500 & 11000 Ft
- When
- March 19, 7:00 AM MST to March 20, 3:00 AM MST
- Where
- Southern Sangre de Cristo Mountains Between 7500 & 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.426, -104.809 (the zone’s center; the record gives no point)
Winter Storm, Southern Sangre de Cristo Mountains Above 11000 Ft
- When
- March 19, 7:00 AM MST to March 20, 3:00 AM MST
- Where
- Southern Sangre de Cristo Mountains Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.426, -104.809 (the zone’s center; the record gives no point)
Winter Storm, Westcliffe Vicinity / Wet Mountain Valley Below 8500 Ft
- When
- March 19, 7:00 AM MST to March 20, 3:00 AM MST
- Where
- Westcliffe Vicinity / Wet Mountain Valley Below 8500 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.897, -105.164 (the zone’s center; the record gives no point)
Winter Storm, Wet Mountains Between 8500 and 10000 Ft
- When
- March 19, 7:00 AM MST to March 20, 3:00 AM MST
- Where
- Wet Mountains Between 8500 and 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.110, -105.070 (the zone’s center; the record gives no point)
Winter Storm, Wet Mountains Above 10000 Ft
- When
- March 19, 7:00 AM MST to March 20, 11:00 PM MST
- Where
- Wet Mountains Above 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.989, -104.947 (the zone’s center; the record gives no point)
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Avalanche in Colorado, March 19, 20102 deaths · 1 event
- Winter Storm and Winter Weather in Kansas, March 19 to 21, 201020 injured · $127,000 · 26 events
- Winter Storm and Winter Weather in Oklahoma, March 19 to 21, 20101 death · 6 injured · 26 events
- Winter Weather in Wisconsin, March 19 to 20, 20107 injured · 11 events
- Winter Weather in Iowa, March 19 to 20, 201021 events
- Winter Storm and Winter Weather in Texas, March 19 to 20, 201018 events
- Heavy Snow in New Mexico, March 19 to 20, 201013 events
- Winter Weather in Illinois, March 19 to 20, 201013 events
- Heavy Snow in Iowa, March 19 to 20, 20109 events
- Winter Storm and Heavy Snow in Kansas, March 19 to 21, 20108 events
- Winter Storm in Kansas, March 19 to 21, 20107 events
- Winter Storm in Missouri, March 19 to 21, 20107 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 219662, 219663, 219657, 219658, 219659, 219661, 219671, 219672, 219673, 219660, 219664, 219665, 219666, 219667, 219668, 219669, 219670.